Alert archive / Alabama / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 92, NWS Birmingham, AL

June 25, 2015Sumter County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 25, 2015, 7:47 PM CDT for Sumter County, Alabama. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2015, 7:47 PM CDT (00:47 UTC)
Expired
Jun 25, 2015, 8:06 PM CDT
In force
19 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Sumter County, AL

The radar

The Jackson/Brandon,MS radar (KDGX), 158 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 0.8 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2015-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1766 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2015-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1766 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
1210 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

046 
WUUS54 KBMX 260047
SVRBMX
ALC119-260130-
/O.NEW.KBMX.SV.W.0092.150626T0047Z-150626T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
747 PM CDT THU JUN 25 2015

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN SUMTER COUNTY IN WEST CENTRAL ALABAMA...

* UNTIL 830 PM CDT

* AT 746 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CUBA...
  MOVING SOUTHEAST AT 5 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  YORK...CUBA...KINTERBISH...I 20 WELCOME CENTER AT CUBA...WARD AND
  OLD MALLARD AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3252 8840 3257 8832 3231 8804 3231 8842
TIME...MOT...LOC 0046Z 325DEG 6KT 3242 8836 

HAIL...1.00IN
WIND...60MPH
 
$$

56
1 follow-up statement
364 
WWUS54 KBMX 260106
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
806 PM CDT THU JUN 25 2015

ALC119-260116-
/O.CAN.KBMX.SV.W.0092.000000T0000Z-150626T0130Z/
SUMTER AL-
806 PM CDT THU JUN 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SUMTER COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3252 8840 3257 8832 3231 8804 3231 8842
TIME...MOT...LOC 0100Z 325DEG 6KT 3239 8834 

$$

56

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 6:36 PM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, Jun 25, 6:36 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
636 PM CDT THU JUN 25 2015

.UPDATE...
FOR 00Z AVIATION.

&&

.SHORT TERM...

SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON HAVE DEVELOPED
IN THE HIGHER ELEVATIONS OF THE NORTHEAST AND NEAR THE DRY AIR
INTERFACE ALOFT NEAR I-20. THIS ACTIVITY SHOULD NOT BE AS STRONG
AS YESTERDAY AND LAST AS LONG INTO THE OVERNIGHT HOURS.
ADDITIONALLY...A FEW STORMS HAVE DEVELOPED ALONG A SEA BREEZE
OUTFLOW FAR SOUTH. THESE SHOULD ALSO DIMINISH AFTER SUNSET. THE
MODELS CONTINUE TO BE CONSISTENT AND AGREEABLE FRIDAY AND SATURDAY
AS CONVECTIVE POTENTIAL REMAINS QUITE HIGH. MOISTURE LEVELS AND
INSTABILITY WILL BE HIGH AHEAD OF AN APPROACHING COLD FRONT.
THEREFORE...THUNDERSTORM CHANCES WILL BE HIGH FRIDAY THROUGH
SATURDAY NIGHT. THE FRONT ACTUALLY SLOWS AS IT APPROACHES THE
AREA...SO THE RAIN CHANCES ENDING TIME FRAME MAY BE ADJUSTED FOR
MESO SCALE INFLUENCES. BULK SHEAR VALUES INCREASE AHEAD OF THE
FRONT...BUT ARE NOT OVERLY HIGH. WILL NOT MENTION SEVERE STORMS
YET BUT WE WILL MONITOR HOW THE MESO SCALE INFLUENCES AFFECT
THINGS AND IF SOMETHING MAY BE NECESSARY FOR SATURDAY. AT THIS
TIME...A STRONG STORM OR TWO WILL BE POSSIBLE WITH WIND OR HAIL
BEING THE THREATS.

THE COLD FRONT EVENTUALLY STOPS JUST SOUTH OF CENTRAL ALABAMA ON
SUNDAY...AND MODELS HAVE BEEN DEPICTING THIS SOLUTION FOR A FEW
DAYS NOW.

75

.LONG TERM...

IT IS NOT TOO UNUSUAL FOR A FRONT TO CLEAR SOUTH OF THE REGION IN
THE SUMMER. THE MEDIUM RANGE MODELS HAVE BEEN INDICATING AN UPPER
TROUGH DEVELOPING ACROSS THE EASTERN HALF OF THE CONUS SUNDAY AND
BEYOND. THIS SCENARIO WOULD ALLOW A FRONT TO PUSH THROUGH CENTRAL
ALABAMA. THEREFORE...WILL KEEP MUCH OF SUNDAY AND MONDAY DRY AND A
BIT COOLER.

SOUTHERLY LOW LEVEL FLOW AND INCREASING MOISTURE RETURNS BY
TUESDAY. THE UPPER TROUGH REMAINS CLOSE AND ANOTHER COLD FRONT
SLOWLY MOVES THIS WAY. RAIN CHANCES JUMP BACK TO AT OR ABOVE
NORMAL FOR SUMMER...BUT TEMPERATURES REMAIN IN CHECK AND BELOW
NORMAL THROUGH THE PERIOD.

75

&&

.AVIATION...
00Z TAF DISCUSSION.

AFTN STORMS ARE WEAKENING AND CURRENT RADAR DOES NOT INDICATE ANY
DEVELOPMENT NEAR ANY TAF SITE...SO NO SHWRS/STORMS FOR THE
OVERNIGHT HOURS. SOME OF THE MODELS INDICATE SOME RE-DEVELOPMENT
BEFORE SUNRISE FRIDAY ACROSS SOUTH CENTRAL ALABAMA...BUT WILL HOLD
OFF UNTIL 15Z AND INCLUDE VCSH...THEN GO WITH VCTS AFTER 18Z.
STORMS WILL LIKELY BE MORE NUMEROUS AFTER 18Z...BUT CONFIDENCE
TOO LOW FOR ANYTHING MORE THAN VCTS. MODELS INDICATE A LOW LEVEL
TROF OVER EAST ALABAMA BY 12Z....AND INCLUDED SOME MVFR CIGS AT
KANB AND KASN.

58/ROSE

&&

.FIRE WEATHER...

SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON WILL END A BIT
QUICKER THAN THE ACTIVITY LAST NIGHT AND WILL BE LESS POTENT.
MOISTURE INCREASES ACROSS CENTRAL ALABAMA THE NEXT FEW DAYS AHEAD
OF AN APPROACHING COLD FRONT. THEREFORE...RAIN CHANCES WILL BE
RATHER HIGH FRIDAY THROUGH SATURDAY NIGHT. A FEW OF THE STORMS MAY
BE STRONG WITH GUSTY WINDS AND HAIL. RELATIVE HUMIDITY FALLS
BEHIND THE FRONT BUT NOT TO CRITICAL LEVELS.

75

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     74  88  72  82  64 /  20  60  60  70  20
ANNISTON    74  88  72  83  65 /  20  60  50  70  30
BIRMINGHAM  76  89  73  84  65 /  20  60  50  70  20
TUSCALOOSA  75  89  74  84  67 /  20  60  50  70  20
CALERA      74  87  73  84  67 /  20  60  50  70  30
AUBURN      74  86  71  84  67 /  20  60  40  70  60
MONTGOMERY  75  89  73  88  69 /  20  60  40  70  60
TROY        74  88  73  87  69 /  20  60  40  70  60

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 25, 12:42 PM CDT, 7 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1242 PM CDT THU JUN 25 2015

ALZ011>015-017>050-262045-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
1242 PM CDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...OUTLOOK THROUGH TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 25, 5:07 PM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
507 PM CDT THU JUN 25 2015

ALZ022-252245-
PICKENS AL-
507 PM CDT THU JUN 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PICKENS COUNTY UNTIL
545 PM CDT...

AT 507 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ALICEVILLE...MOVING WEST AT 25 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ALICEVILLE...MCMULLEN...GARDEN...GAINESVILLE LAKE CAMPGROUND...GEORGE
DOWNER AIRPORT...DILLBURG AND COCHRANE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3320 8832 3321 8811 3308 8799 3307 8802
      3305 8803 3306 8804 3304 8803 3304 8804
      3305 8807 3305 8808 3304 8807 3303 8810
      3304 8814 3304 8815 3303 8814 3300 8818
      3299 8834
TIME...MOT...LOC 2207Z 079DEG 21KT 3310 8819

56
Special weather statement, Jun 25, 5:11 PM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
511 PM CDT THU JUN 25 2015

ALZ041-252300-
AUTAUGA AL-
511 PM CDT THU JUN 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN AUTAUGA COUNTY UNTIL
600 PM CDT...

AT 511 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BILLINGSLEY...OR 12 MILES NORTHEAST OF VALLEY GRANDE. THIS STORM WAS
NEARLY STATIONARY.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BILLINGSLEY...VIDA JUNCTION AND DAWSON MILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3249 8688 3251 8689 3257 8690 3258 8690
      3266 8691 3266 8672 3271 8671 3271 8666
      3253 8661 3248 8688
TIME...MOT...LOC 2211Z 349DEG 1KT 3261 8680

56
Special weather statement, Jun 25, 5:25 PM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
525 PM CDT THU JUN 25 2015

ALZ032-033-252315-
PERRY AL-HALE AL-
525 PM CDT THU JUN 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HALE AND WEST CENTRAL
PERRY COUNTIES UNTIL 615 PM CDT...

AT 525 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GREENSBORO...MOVING SOUTHWEST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GREENSBORO...UNIONTOWN...NEWBERN...ARCOLA...GREENSBORO MUNICIPAL
AIRPORT...SAWYERVILLE...LANEVILLE...GALLION AND CEDARVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3258 8779 3258 8777 3259 8774 3261 8775
      3261 8780 3264 8779 3263 8775 3265 8774
      3266 8775 3265 8779 3278 8774 3274 8742
      3242 8752 3248 8752 3248 8772 3252 8773
      3252 8781
TIME...MOT...LOC 2225Z 027DEG 13KT 3267 8756

56
Special weather statement, Jun 25, 5:28 PM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
528 PM CDT THU JUN 25 2015

ALZ018-252300-
ETOWAH AL-
528 PM CDT THU JUN 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ETOWAH COUNTY UNTIL 600
PM CDT...

AT 528 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SLACKLAND...OR NEAR HOKES BLUFF...MOVING SOUTH AT 5 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GADSDEN...RAINBOW CITY...HOKES BLUFF...GLENCOE...REECE CITY...GADSDEN
MALL...NOCCALULA FALLS...BALLPLAY...NEELY HENRY LAKE...SOUTHSIDE...
GADSDEN STEAM PLANT...BIG WILLS CREEK...COBB CITY...REAVES...
WILSONIA...GADSDEN WATER WORKS AND CRUDUP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3414 8584 3411 8584 3413 8580 3410 8580
      3406 8577 3394 8577 3396 8584 3394 8590
      3391 8590 3391 8593 3392 8593 3391 8597
      3389 8597 3389 8599 3386 8600 3386 8610
      3388 8610 3415 8599
TIME...MOT...LOC 2228Z 006DEG 5KT 3408 8590

56
Special weather statement, Jun 25, 6:17 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
617 PM CDT THU JUN 25 2015

ALZ030>032-039-252345-
GREENE AL-MARENGO AL-HALE AL-SUMTER AL-
617 PM CDT THU JUN 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HALE...NORTHWESTERN
MARENGO...SOUTHEASTERN SUMTER AND SOUTHEASTERN GREENE COUNTIES UNTIL
645 PM CDT...

AT 617 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
DEMOPOLIS...MOVING SOUTHWEST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DEMOPOLIS...GREENSBORO...LINDEN...JEFFERSON...FORKLAND...
MYRTLEWOOD...PIN HOOK...DUFFYS BEND...GREENSBORO MUNICIPAL AIRPORT...
FREDDIE JONES FIELD...COATOPA...CHICKASAW STATE PARK...ARCOLA...DUG
HILL...PROVIDENCE...BELMONT...BIRDINE...DEMOPOLIS MUNICIPAL
AIRPORT...OCTAGON AND MCDOWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3274 8789 3268 8756 3216 8776 3227 8802
      3228 8802 3228 8801 3230 8800 3230 8794
      3228 8794 3229 8793 3231 8793 3231 8810
      3234 8818
TIME...MOT...LOC 2317Z 032DEG 22KT 3248 8781

56
Special weather statement, Jun 25, 6:25 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
625 PM CDT THU JUN 25 2015

ALZ040>042-260000-
DALLAS AL-AUTAUGA AL-LOWNDES AL-
625 PM CDT THU JUN 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL DALLAS...
NORTHWESTERN LOWNDES AND SOUTHWESTERN AUTAUGA COUNTIES UNTIL 700 PM
CDT...

AT 625 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
TYLER...OR NEAR SELMONT-WEST SELMONT. THIS STORM WAS NEARLY
STATIONARY.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SELMA...SELMONT-WEST SELMONT...WHITE HALL...BENTON...MEMORIAL
STADIUM...BURNSVILLE...GARDNER ISLAND...TYLER...MULBERRY...SELMA DRAG
STRIP...ROBERT F. HENRY LOCK AND DAM...CRAIG FIELD AIPORT...EDMUND
PETTUS BRIDGE AND SELMA UNIVERSITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3249 8705 3251 8673 3229 8669 3228 8706
TIME...MOT...LOC 2325Z 343DEG 1KT 3238 8693

56

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 12:06 PM CDTSpecial Weather StatementBMXCoosa24 min
Jun 26, 12:30 PM CDTSpecial Weather StatementBMXCleburne30 min
Jun 26, 12:37 PM CDTSevere Thunderstorm WarningBMXCleburne23 min
Jun 26, 12:57 PM CDTSpecial Weather StatementBMXCalhoun33 min
Jun 26, 1:53 PM CDTSpecial Weather StatementBMXChilton37 min
Jun 26, 1:55 PM CDTSpecial Weather StatementBMXMontgomery35 min
Jun 26, 2:01 PM CDTSpecial Weather StatementBMXTuscaloosa29 min
Jun 26, 2:09 PM CDTAreal Flood AdvisoryBMXMontgomery2 hr
Jun 26, 3:05 PM CDTSpecial Weather StatementBMXAutauga25 min
Jun 26, 4:55 PM CDTAreal Flood AdvisoryBMXRussell3 hr
Jun 26, 5:44 PM CDTSpecial Weather StatementBMXMarengo31 min
Jun 26, 5:47 PM CDTSpecial Weather StatementBMXWalker43 min
Jun 26, 6:10 PM CDTSpecial Weather StatementBMXMarengo50 min
Jun 26, 6:45 PM CDTAreal Flood AdvisoryBMXMarengo3 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.